Alert archive / Colorado / River Flood Warnings in 2015

River Flood Warning 46, NWS Pueblo, CO

July 4, 2015Pueblo County, Colorado

NWS Pueblo, CO issued this river flood warning at Jul 4, 2015, 7:59 AM MDT for Pueblo County, Colorado. It took effect at Jul 4, 2015, 12:00 PM MDT. It was in force for 36 hr.

The area

The outline as issued.

The facts

Issued
Jul 4, 2015, 7:59 AM MDT (13:59 UTC)
In effect from
Jul 4, 2015, 12:00 PM MDT
Expired
Jul 6, 2015, 12:00 AM MDT
In force
36 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
Minor

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 27 km from the middle of the area, began a volume at 14:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River near Avondale (ADLC2).

Action stage
6 ft
Minor stage
7 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07109500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

051 
WGUS45 KPUB 041359
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
759 AM MDT SAT JUL 4 2015

...The National Weather Service in Pueblo has issued a Flood Warning 
for the following rivers in Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

.Recent heavy rains over Pueblo and El Paso counties along with
releases from the Pueblo Reservoir...will keep river levels running
high.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC101-050159-
/O.NEW.KPUB.FL.W.0046.150704T1800Z-150706T0600Z/
/ADLC2.1.ER.150704T1800Z.150705T0600Z.150705T1800Z.UU/
759 AM MDT SAT JUL 4 2015

The National Weather Service in Pueblo has issued a 

* Flood Warning for 
  The Arkansas River Near Avondale.
* from this afternoon to late Sunday night.
* At  7:15 AM Saturday the stage was 6.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this afternoon and 
  continue to rise to near 7.1 feet by after midnight tonight.the 
  river will fall below flood stage by early tomorrow afternoon.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$
4 follow-up statements
202 
WGUS85 KPUB 041846
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
1246 PM MDT SAT JUL 4 2015

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At La Junta affecting Otero County.

.Recent heavy rains over Pueblo County and releases from the Pueblo Reservoir will keep river levels running high.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC101-050646-
/O.EXT.KPUB.FL.W.0046.000000T0000Z-150706T0000Z/
/ADLC2.1.ER.150705T0600Z.150705T0600Z.150705T1200Z.UU/
1246 PM MDT SAT JUL 4 2015

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until Sunday evening...Or until the warning is cancelled.
* At 12:15 PM Saturday the stage was 6.4 feet.
* Flood stage is 7.0 feet.
* Forecast...The river is expected to rise to near flood stage after 
  midnight tonight.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC089-050646-
/O.CON.KPUB.FL.W.0045.000000T0000Z-000000T0000Z/
/LXHC2.1.DR.150702T0451Z.150703T1730Z.000000T0000Z.UU/
1246 PM MDT SAT JUL 4 2015

The Flood Warning continues for
  The Arkansas River At La Junta.
* until further notice...Or until the warning is cancelled.
* At 12:15 PM Saturday the stage was 11.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.5 feet by 
  midmorning Monday then begin falling.
* Impact...At 11.0 feet...Minor agricultural flooding occurs.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$
404 
WGUS85 KPUB 050056
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
656 PM MDT SAT JUL 4 2015

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At La Junta affecting Otero County.

.Recent heavy rains in Pueblo County in addition to releases from the Pueblo Dam will keep the Arkansas River running high.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC101-051256-
/O.EXT.KPUB.FL.W.0046.000000T0000Z-150705T1800Z/
/ADLC2.1.ER.150705T0600Z.150705T0600Z.150705T0600Z.UU/
656 PM MDT SAT JUL 4 2015

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until Sunday afternoon...Or until the warning is cancelled.
* At  6:15 PM Saturday the stage was 6.6 feet.
* Flood stage is 7.0 feet.
* Forecast...The river is expected to rise to near flood stage after 
  midnight tonight.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC089-051255-
/O.CON.KPUB.FL.W.0045.000000T0000Z-000000T0000Z/
/LXHC2.1.DR.150702T0451Z.150703T1730Z.000000T0000Z.UU/
656 PM MDT SAT JUL 4 2015

The Flood Warning continues for
  The Arkansas River At La Junta.
* until further notice...Or until the warning is cancelled.
* At  6:15 PM Saturday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.5 feet by 
  midmorning Monday then begin falling.
* Impact...At 11.0 feet...Minor agricultural flooding occurs.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$
111 
WGUS85 KPUB 050526
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
1126 PM MDT SAT JUL 4 2015

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

  Arkansas River At La Junta affecting Otero County.

.The water level in the Arkansas River will remain high as a result of 
water releases from the Pueblo Reservoir and from recent heavy rainfall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC101-051726-
/O.CON.KPUB.FL.W.0046.000000T0000Z-150705T1800Z/
/ADLC2.1.ER.150705T0600Z.150705T0600Z.150705T0600Z.UU/
1126 PM MDT SAT JUL 4 2015

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until Sunday afternoon...Or until the warning is cancelled.
* At 11:15 PM Saturday the stage was 6.9 feet.
* Flood stage is 7.0 feet.
* Forecast...The river is expected to rise to near flood stage after 
  midnight tonight.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC089-051726-
/O.CON.KPUB.FL.W.0045.000000T0000Z-000000T0000Z/
/LXHC2.1.DR.150702T0451Z.150703T1730Z.000000T0000Z.UU/
1126 PM MDT SAT JUL 4 2015

The Flood Warning continues for
  The Arkansas River At La Junta.
* until further notice...Or until the warning is cancelled.
* At 11:15 PM Saturday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.5 feet by 
  midmorning Monday then begin falling.
* Impact...At 11.0 feet...Minor agricultural flooding occurs.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$
061 
WGUS85 KPUB 051250
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
650 AM MDT SUN JUL 5 2015

...The Flood Warning is cancelled for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At La Junta affecting Otero County.

.High water levels continue along the Arkansas River due to recent rain and releases from the Pueblo Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC101-051320-
/O.CAN.KPUB.FL.W.0046.000000T0000Z-150705T1800Z/
/ADLC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
650 AM MDT SUN JUL 5 2015

The Flood Warning is cancelled for
  The Arkansas River Near Avondale.
* At  6:15 AM Sunday the stage was 6.8 feet.
* Flood stage is 7.0 feet.
* Forecast...The river crested below flood stage at 6.9 feet. The 
  river will fall to 6.7 feet by .
* Impact...At 6.5 feet...Damage to irrigation works is possible.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC089-060049-
/O.CON.KPUB.FL.W.0045.000000T0000Z-000000T0000Z/
/LXHC2.1.DR.150702T0451Z.150703T1730Z.000000T0000Z.UU/
650 AM MDT SUN JUL 5 2015

The Flood Warning continues for
  The Arkansas River At La Junta.
* until further notice...Or until the warning is cancelled.
* At  6:15 AM Sunday the stage was 11.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.5 feet by 
  early this evening then begin falling.
* Impact...At 11.0 feet...Minor agricultural flooding occurs.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jul 4, 3:27 AM MDT, 4 hours 32 minutes earlier.

Area forecast discussion, Jul 4, 3:27 AM MDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
327 AM MDT SAT JUL 4 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 254 AM MDT SAT JUL 4 2015

...MORE STORMS LATE THIS AFTERNOONS AND EVENINGS...

HIGH PRESSURE OVER THE FOUR CORNERS REGION WILL SLOWLY SHIFT INTO
CENTRAL AND SRN NM TODAY. NO BIG TRIGGERS FOR CONVECTION...BUT THERE
IS STILL SIGNIFICANT MOISTURE MOVING UP FROM THE SOUTH...THROUGH AZ
AND THE FOUR CORNERS REGION AND INTO SRN CO. SO...EXPECTING ANOTHER
ROUND OF STORMS LATER TODAY AND THIS EVE. THE LACK OF UPPER SUPPORT
AND MODEST INSTABILITY SHOULD LIMIT SVR POTENTIAL...BUT THERE COULD
BE SOME LOCALIZED AREAS OF ENHANCED CAPE AND SHEAR. GREATEST THREAT
FOR SVR WILL BE OVER THE NERN ZONES...GENERALLY OVER NORTHERN EL
PASO COUNTY...CROWLEY...KIOWA...AND NRN BENT AND PROWERS COUNTIES.
SOME BORDERLINE SVR STORMS WILL BE POSSIBLE OVER MUCH OF THE PLAINS
AND ERN MTS BY LATE IN THE DAY OR EARLY THIS EVE.

H7 TEMPS WILL BE ABOUT 2-4 DEGREES HIGHER THIS AFTERNOON...SO WITH
SOME DECENT AMOUNT OF SUN THIS MORNING AND EARLY AFTERNOON...SHOULD
SEE HIGHS TOP OUT IN THE 90S OVER THE PLAINS...AND 70S-80S FOR THE
MTN AREAS. STORMS SHOULD AGAIN DIE OUT WITH LOSS OF DAYTIME HEATING
THROUGH THIS EVENING. AN MCS OVER WRN KS TONIGHT SHOULD SEND SOME
OUTFLOW AND ASSOCIATED LOW CLOUDS INTO THE NERN ZONES BY EARLY
SUN MORNING...BUT IT SHOULD NOT BE EXTENSIVE. ROSE

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 254 AM MDT SAT JUL 4 2015

...MAIN CONCERN IS HEAVY RAIN...ESPECIALLY MONDAY AFTERNOON AND
EVENING...

THE PRIMARY CONCERN DURING THIS EXTENDED FORECAST PERIOD IS HEAVY
RAIN...WITH THE PRIMARY AREA BEING THE MOUNTAINS.

GUIDANCE IS INDICATING A SLUG OF SUBTROPICAL MOISTURE WILL BE MOVING
ACROSS THE REGION FROM SUNDAY AFTERNOON INTO TUESDAY. IN ADDITION TO
THIS...A RATHER STRONG COOL FRONT WILL CROSS THE REGION LATE
SUNDAY...WITH DEEP MOIST UPSLOPE DEVELOPING DURING THE DAY MONDAY.
ALTHOUGH THE PLAINS WILL LIKELY BE A BIT TOO COOL FOR WIDESPREAD
CONVECTION ON MONDAY...THE MOUNTAINS WILL BE PRIME FOR HEAVY RAIN
AS INSTABILITY WILL BE GREATER AND THERE WILL BE PLENTY OF
MOISTURE AND LIFT AVAILABLE.

SUNDAY...

SHOWERS AND STORMS WILL DEVELOP OVER THE CONTDVD BY LATE MORNING AND
INCREASE AS THE AFTERNOON PROGRESSES. IN ADDITION...THIS MOISTURE
WILL MOVE EAST AND SHOWERS AND STORMS WILL INCREASE BY AFTERNOON
OVER THE S MTNS AND I-25 CORRIDOR REGION. BY SUNDAY EVENING...THE
FRONT WILL COME DOWN THE PLAINS. THIS ADDED CONVERGENCE COMBINED
WITH THE MOISTURE SHOULD ALLOW SCTD STORMS TO DEVELOP OVER THE
PLAINS SUNDAY EVENING.

LOCALLY HEAVY RAIN WILL BE POSSIBLE OVER ALL OF THE MTNS DURING
SUNDAY...ESPECIALLY IN THE AFTERNOON AND EARLY EVENING.

SUNDAY SHOULD BE THE HOTTEST DAY OF THE EXTENDED FCST PERIOD WITH
HIGHS IN THE MID 90S MOST OF THE PLAINS. THESE VALUES MAY BE
TEMPERED SOMEWHAT IF CIRRUS...ASSOCIATED WITH THE MTN CONVECTION...
MOVES OVER THE REGION EARLIER THAN ANTICIPATED.

SUNDAY NIGHT...

LOW CLOUDS WILL LIKELY ENGULF THE PLAINS WITH MAINLY ISOLD SHOWERS
SHOWERS DURING THE EARLY MORNING HOURS SUNDAY. ACTIVITY WILL LIKELY
LAST THROUGH THE NIGHT AND EARLY MORNING HOURS.

MONDAY AND MONDAY EVENING...

DEEP UPSLOPE FLOW WITH EASTERLY WINDS ABOVE 700 MB ARE EXPECTED TO
DEVELOP BY AFTERNOON. OVER THE PLAINS...HEAVY RAIN THREAT WILL BE
DIMINISHED BY LACK OF INSTABILITY...BUT ALL OF THE MTNS...ESPECIALLY
ALONG THE EAST SLOPES...WILL HAVE THE POTENTIAL FOR LOCALLY HEAVY
RAIN. NAM...EC...GFS ALL SHOW THIS SCENARIO ALONG WITH THE HPC QPF
GRAPHICS DURING THE MONDAY/MONDAY EVENING TIME FRAME. AN INCH OR SO
OF RAIN IS NOT OUT OF THE QUESTION FOR THE EAST SLOPES OF ALL THE
MTNS IN THE NWS PUB FORECAST AREA. OBVIOUSLY...BURN SCAR FLOODING
WILL BE A CONCERN ON THIS DAY...ALONG WITH THE FLOOD PRONE AREAS
WEST OF BUENA VISTA.

IT WILL BE COOL THIS DAY OVER THE PLAINS WITH HIGHS MAINLY IN THE
70S TO AROUND 80. THESE MAX TEMPS ARE ABOUT 10-12F BELOW NORMAL FOR
THIS TIME OF THE YEAR.

TUESDAY...

IT WILL STILL BE MOIST OVER THE REGION ALTHOUGH LLVL FLOW WILL NOT BE
AS CONDUCIVE TO HEAVY RAIN AS FLOW WILL BE MORE SOUTHERLY THIS DAY.
LOCALLY HEAVY RAIN THREAT WILL STILL EXIST IN THE MTNS DUE TO ALL OF
THE REMNANT MOISTURE OVER THIS REGION. ONCE AGAIN...PLAINS MAY BE
TOO STABLE FOR WIDESPREAD HEAVY PRECIP. IT WILL ONCE AGAIN BE COOL
OVER THE AREA WITH HIGHS ONLY IN THE L80S MOST OF THE PLAINS.

LATER NEXT WEEK...

MONSOON MOISTURE WILL LIKELY BE OVER THE REGION DURING THIS PERIOD
AS UPPER LOW OFF THE COAST OF CALIF CONTINUES TO ADVECT MSTR INTO
THE SW CONUS. I SHOULD NOTE HOWEVER THAT THERE IS NOT UNANIMOUS
AGREEMENT ON THIS AS THE EC SHOWS MORE W-SW FLOW AND THIS SHUNTS THE
BRUNT OF THE MSTR S OF THE FCST AREA. GFS IS MORE PROMISING AS IT
BRINGS THE MONSOON MOISTURE OVER THE REGION. I KEPT SCTD POPS OVER
THE MTNS DURING THIS TIME FRAME WITH ISOLD TSRA OVER THE PLAINS.
TEMPS SHOULD START TO WARM BACK UP TOWARDS MORE SEASONABLE VALUES.
\/HODANISH

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 254 AM MDT SAT JUL 4 2015

MAIN CONCERN WILL AGAIN BE STORMS LATER TODAY AND EARLY
EVENING...IN THE 21Z-03Z TIME PERIOD. HOWEVER...STORMS SHOULD
GENERALLY BE ISOLD OVER THE SAN LUIS VALLEY AND I-25 CORRIDOR...WITH
GREATER COVERAGE OVER THE MTS. SOME SMALL HAIL AND BRIEF GUSTY WINDS
WILL BE POSSIBLE FOR VCTS. STORMS SHOULD DISSIPATE AFTER 03Z. A
COMPLEX OF STORMS OVER NW KS TONIGHT COULD SEND SOME LOW CLOUDS OVER
PORTIONS OF THE SERN CO PLAINS....AND POSSIBLY INTO THE ARKANSAS
VALLEY...BUT THE PROBABILITY OF IT IMPACTING KPUB OR KCOS IS LOW.
ROSE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ROSE
LONG TERM...HODANISH
AVIATION...ROSE
Hazardous weather outlook, Jul 4, 6:53 AM MDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
653 AM MDT SAT JUL 4 2015

COZ058>089-093>099-051300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
653 AM MDT SAT JUL 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL AGAIN DEVELOP OVER THE
MOUNTAINS LATER THIS MORNING AND AFTERNOON...AND WILL SPREAD
EASTWARD OVER PORTIONS OF THE PLAINS LATER THIS AFTERNOON AND EARLY
EVENING. ALL STORMS TODAY WILL BE CAPABLE OF PRODUCING FREQUENT
LIGHTNING...SMALL HAIL...AND GUSTY WINDS ALONG WITH LOCALLY HEAVY
RAINFALL. A COUPLE STORMS EAST OF INTERSTATE 25 TODAY COULD BECOME
STRONG TO SEVERE...WITH WIND GUSTS TO 60 MPH AND HAIL UP TO ONE INCH
DIAMETER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

FOR SUNDAY...THUNDERSTORMS...WITH LOCALLY HEAVY RAIN WILL BE
POSSIBLE IN THE MOUNTAINS...MAINLY ALONG THE CONTINENTAL DIVIDE.
BY LATE SUNDAY AFTERNOON AND EVENING...THE STORMS WILL MOVE EAST
OUT ONTO THE PLAINS. THE PRIMARY THREAT FOR THE PLAINS WILL BE
CLOUD TO GROUND LIGHTNING.

ON MONDAY...THE HEAVY RAIN THREAT WILL INCREASE...ESPECIALLY ALONG
THE EAST SLOPES OF ALL THE MOUNTAIN RANGES IN SOUTHERN AND
SOUTHWESTERN COLORADO. DEEP UPSLOPE FLOW COMBINED WITH ABUNDANT
MOISTURE WILL ALLOW FOR THE HEAVY RAIN...ESPECIALLY DURING THE
AFTERNOON AND EVENING.

ON TUESDAY...LOCALLY HEAVY RAIN WILL ONCE AGAIN BE
POSSIBLE...MAINLY ACROSS THE MOUNTAINS.

FOR THE REMAINDER OF THE PERIOD...SHOWERS AND THUNDERSTORMS WILL
BE MORE SCATTERED ACROSS THE MOUNTAINS...WITH ISOLATED ACTIVITY
OVER THE PLAINS.

ALL THUNDERSTORMS WILL BE CAPABLE OF DANGEROUS CLOUD TO GROUND
LIGHTNING. WHEN THUNDER ROARS...GO INDOORS.

IF YOU WILL BE IN THE VICINITY OF ANY OF THE BURN SCARS ACROSS THE
REGION...BE ALERT TO THE WEATHER THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING OVER ALL OF SOUTH CENTRAL AND
SOUTHEAST COLORADO.

44/34

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 6:02 PM MDTSpecial Weather StatementPUBTeller43 min
Jul 3, 6:05 PM MDTSpecial Weather StatementPUBHuerfano40 min
Jul 3, 6:12 PM MDTAreal Flood AdvisoryPUBEl Paso, Teller2 hr
Jul 3, 6:37 PM MDTSpecial Weather StatementPUBEl Paso38 min
Jul 3, 6:39 PM MDTSpecial Weather StatementPUBLas Animas51 min
Jul 3, 6:49 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jul 3, 6:57 PM MDTAreal Flood AdvisoryPUBEl Paso2 hr
Jul 3, 7:09 PM MDTSpecial Weather StatementPUBEl Paso36 min
Jul 3, 7:16 PM MDTSpecial Weather StatementPUBPueblo44 min
Jul 3, 7:44 PM MDTAreal Flood AdvisoryPUBPueblo3 hr
Jul 3, 8:10 PM MDTSpecial Weather StatementPUBPueblo35 min
Jul 3, 8:52 PM MDTSpecial Weather StatementPUBPueblo23 min
Jul 3, 9:06 PM MDTSpecial Weather StatementPUBHuerfano24 min
Jul 3, 9:56 PM MDTSpecial Weather StatementPUBCrowley49 min
Jul 4, 12:17 AM MDTSevere Thunderstorm WarningPUBKiowa28 min
Jul 4, 12:52 PM MDTAreal Flood AdvisoryPUBEl Paso113 min
Jul 4, 3:12 PM MDTSpecial Weather StatementPUBEl Paso48 min
Jul 4, 4:29 PM MDTAreal Flood AdvisoryPUBChaffee2 hr
Jul 4, 4:41 PM MDTSpecial Weather StatementPUBBaca49 min
Jul 4, 5:35 PM MDTSpecial Weather StatementPUBBaca40 min
Jul 4, 5:39 PM MDTAreal Flood AdvisoryPUBBaca2 hr
Jul 4, 5:47 PM MDTSpecial Weather StatementPUBSaguache28 min
Jul 4, 5:59 PM MDTSpecial Weather StatementPUBBaca46 min

Nearby

River Flood Warnings in Colorado, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.